Doctor insights on:
Symptoms: Hyperthyroid comes to mind but the symptoms listed could be many things. ...Read more
When overused: Yes. Taken in excess (or, much less commonly at a dose that's just too high for you) synthroid (thyroxine) can cause abnormal rhythms, particularly in the top chamber. These can manifest as palpitations, rapid heart rate, or even near-fainting symptoms. Lab tests can evaluate whether you have too much synthroid (thyroxine). ...Read more
Yes: ? If heart palpitations can cause fainting. The medical condition Postural Orthostatic Tachycardia Syndrome (POTS) has associated rapid heart beat & fainting symptoms. This is an autonomic nervous system mediated disorder; sometimes associated with Joint Hypermobility Syndrome (see Brighton criteria) &/or chronic pain. People with POTS often have lightheadeedness upon standing up too fast. ...Read moreSee 2 more doctor answers
Could excessive thyroid medicine be causing me dizziness, gas, headache?Not having palpitation, sweating, shakiness yet.Tsh 2.3(19th sept), armour-105mg.
? Symptoms: Faintness, short of breath, shaky, tingling in arms/legs, head pressure, extreme weakness & fatigue-anemia? hypoglycemia?
Many symptoms: Please have someone take you to the nearest Emergency facility - you need their care. Let me know what develops. ...Read more
Possible, but...: Possibly, but more likely due to other problems, especially at you age. Check with your doctor. ...Read more
Headaches, dizziness standing, nausea, cold flash, tremors, ears ring, malaise, sleep disturbances. TSH normal but lower. Synthroid (thyroxine) makes worse. ???
Need for examination: Your symptoms do not lend to a proper evaluation in this forum. It would be prudent to see your doctor for an evaluation and adjustment in your medication dose. ...Read more
Rapid heart rate: Dizziness and blurred vision can be symptoms of a rapid heart rate. Now we need to find out why you or some one has rapid heart rate--- several causes- atrial fibrillation, flutter, sinus tachycardia, ventricular tach, supraventricular tachy cardia. It is imperative that you see a doctor asap if you have these symptoms. ...Read more
It can but: In your age group, it is more likely to be anemia, low blood pressure, or low blood sugar. Try eating more often, avoiding sweets which can make your sugar drop. Try to drink enough fluids to keep your urine a pale yellow color (if its clear, that's too dilute, drink less) and try to get more protein in your diet. If not better with that in a week or two, see your doctor. ...Read more
ANS dysfunction: Autonomic dysfucntion, or dysautonomia, often causes irregular pulse and blood pressure, sweating, digestive system symptoms, like bloating, lightheadedness with standing, and sometimes fainting. Pupillary abnormalities are also present at times in this setting. ...Read moreSee 2 more doctor answers
The Need for an MD: Generally speaking, these can all fit together as an abnormal heart rhythm causing a blood pressure which is too low, or the other way around, but there are lots of possibilities, some of which are serious. You should discuss these with a qualified doctor, who will likely prescribe a heart monitoring device which you will correlate with a diary of your symptoms. ...Read more
Anxiety is: Associated with POTS but not necessarily a cause of POTS. ...Read more
Heart rate increase, breathing rate increase, dizzy, tremor, normal thyroid hormone? happen during excitement or anxiety. why?
Many possibilities: Could you be pregnant? If not, Have you had a rapid growth spurt? Sometimes during periods of rapid growth the autonomic nervous system has trouble regulating and you may need to have more salt and water in your diet. Check for a 30 beat or more difference in hr from lying down to standing. ...Read more
Is this hyperthyroidism?
Symptoms include: insomnia, weight loss, eczema-chin, hunger, tsh: 1.51, strong tremors, anxiety, polyuria, weak upper str.
Probably Not: If your TSH is 1.51, then you are not hyperthyroid. I would see your doctor and ask him to evaluate you in person - he will probably want to order labs to rule out diabetes, which can cause weight loss and polyuria. If you have underlying anxiety, that can cause your tremors and insomnia. Find a doctor you are comfortable with and make an appt. ...Read more
Dx'd sinus tachycardia, harmless but I experience severe fatigue, lightheadedness, dizzy, palpitations, shortness of breath, while relaxed everyday.
Sinus tachycardia: Sinus tachycardia can cause symptoms of fatigue, shortness of breath, etc. Talk to your MD about your symptoms. Is your thyroid normal? Why are you on Plaquenil & Methotrexate? Consult with us to help you find the best plan for you. Don't forget diet choices can make you feel fatigue so eat a low inflammatory diet as well. ...Read more
- Talk to a doctor live online for free
- Is lightheadedness a symptom of hyperthyroidism?
- Does hyperthyroidism cause weakness and lightheadedness?
- Can hyperthyroidism cause lightheadedness and fatigue?
- Ask a doctor a question free online
- Talk to a endocrinologist online for free